MAUDE Adverse Event Report: SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number VHP
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that their vaser handpiece was not working while connected to the vaser and the alarm of the device was on.The patient was under general anesthesia when the issue occurred, and the treatment had to be canceled.The vaser system and handpieces were used that day for a previous procedure with no issue noted.
 
Additional Manufacturer Narrative
The field service engineer performed the vaser self-test with the user, and it was successful.The user confirmed that the vaser smooth handpiece (a separate handpiece) and connector of the vaser handpiece was working and that the cable was not damaged.The investigation is ongoing.
 
Additional Manufacturer Narrative
No product was returned for evaluation.The customer was able to perform a successful self-test with the handpiece.The customer reported the handpiece was working and the connector of the vaser handpiece as well.A delayed procedure due to an inoperable handpiece and system is identified in vaserlipo system risk assessment.No nonconformities or anomalies were found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, no causal factors can be determined and no conclusions can be found.At this time, no capa is necessary.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
ste 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste 100
bothell, WA 98011
4254202135
MDR Report Key19512710
Report Number3011423170-2024-00169
Device Sequence Number7489191
Product Code QPB
UDI-Device Identifier00850608002551
UDI-Public00850608002551
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVHP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown